# SDR USAA2011010790124

- Difficulty date: November 19, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 59,716 hours, 40,636 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546881
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON AFT PRESSURE BULKHEAD AT BS 1016, BL 0.  REPAIRED AFT PRESSURE BULKHEAD AT BS 1016, BL 0 IAW EA 102373 & B737 SRM 53-60-01.
